Tramacet side effects?

Tell us what you are using to treat your MS-- and how you are doing.

Tramacet side effects?

Postby Mike56 » Sun Aug 30, 2009 9:30 am

I occasionally take Tramacet for headache pain when plain aspirin won't do the trick. I took 4 yesterday, 2 at 8:30 pm and 2 at 1:30 am. When my headache woke me up at 1:30 am, and again this morning, I felt like I was vibrating inside. My wife said I was twitching and shaking in my sleep.
Felt like a coffee overdose, but my hands were not visibly shaking.

Does anyone know if the pain killer could cause this?
User avatar
Mike56
Family Elder
 
Posts: 105
Joined: Thu May 14, 2009 3:00 pm
Location: BC, Canada

Advertisement

Re: Tramacet side effects?

Postby NHE » Sun Aug 30, 2009 4:32 pm

Hi Mike,
Here's what the Mayo Clinic has to say about Tramacet. Many potential side effects are listed. You'll have to go through them to see if any match up with what you experienced. If the side effects continue, then you may want to discuss them with your doctor.

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3247
Joined: Sat Nov 20, 2004 4:00 pm

Postby Mike56 » Tue Sep 01, 2009 10:04 am

NHE,

Very informative. Now I know where to look for this kind of info.

Thanks very much for the response!
User avatar
Mike56
Family Elder
 
Posts: 105
Joined: Thu May 14, 2009 3:00 pm
Location: BC, Canada


Return to Regimens

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users